Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
Clueingforlooks

Can’t move body, adrenaline

Recommended Posts

Hey everyone,

All of a sudden my adrenaline rushes have got worse again. I haven’t changed meds or anything. Then I’ve started feeling like I just can’t get my body to move, talk and sometimes breathe although I can still technically force myself to do these things. It’s really hard to do anything and is adding to my normal fatigue.

I’m confused what this feeling like I can’t move thing is since the first couple years with pots I didn’t have this at all even when I was really ill then. 
I feel like it’s linked to the increased adrenaline I’ve been having lately but still don’t know why it gets worse randomly.

i just want to be able to function at least a little! 

Share this post


Link to post
Share on other sites

@Clueingforlooks - sorry for the delayed response.  In times that my adrenaline dumps and the hyperadrenergic symptoms exaggerate I avoid stimulation or exercise, I rest and drink plenty of fluids ( in my case I get extra IV fluids, since I have a port and can do it at home myself ). The more you force yourself to function the worse the resulting fatigue will be and the worse the adrenaline rushes will be. 

I take a lot of medications that help with the rushes as well and recently I started Wellbutrin, which is very effective in helping to keep me from having these adrenergic surges.  Be well!

Share this post


Link to post
Share on other sites

I seem to have some sort of dystrophy that comes in in “bouts.” I have two distinct symptoms that can strike separately or together. The first is on overall neuromuscular weakness - not weakness such as I can’t do the neurological resistance test but it’s sooo difficult and just a little activity makes me tired and sore. 
The second is a kind is slow motion seizure where various muscle groups tense up. I can focus and use mindfulness to focus on a muscle group and get it to relax but no sooner do I get it to release, another muscle group tightened up. 
Sometimes it is difficult to describe what is happening and I need to observe symptoms so I can accurately report them. 
As with most weird symptoms, I inevitably find another patients account of something similar.

Share this post


Link to post
Share on other sites
On 2/13/2020 at 10:15 PM, Pistol said:

@Clueingforlooks - sorry for the delayed response.  In times that my adrenaline dumps and the hyperadrenergic symptoms exaggerate I avoid stimulation or exercise, I rest and drink plenty of fluids ( in my case I get extra IV fluids, since I have a port and can do it at home myself ). The more you force yourself to function the worse the resulting fatigue will be and the worse the adrenaline rushes will be. 

I take a lot of medications that help with the rushes as well and recently I started Wellbutrin, which is very effective in helping to keep me from having these adrenergic surges.  Be well!

Thanks for getting back to me. Still struggling unfortunately, feeling really faint like I could pass out but my bp is ok. Had some electrolytes the other day and it made me feel even more nauseous with adrenaline still can’t seem to win. I’m tired of this, nothing I do seems to help.

Share this post


Link to post
Share on other sites

Thanks everyone.  Reading this, gave me a little bit of a relief from being so scared of these sensations when they start.  I never knew that was what I have been experiencing.  Few years back, I experienced it everyday and then it seemed to taper off.  Now it's back with a bang.  I am always confused why.  Being okay all day and suddenly my body start shrinking together (tightening up), stomach becomes a mess, struggling to breath,  and all sorts of sensations.  It's like my body is shutting down.  My stress and anxiety level go through the roof.  The last few days, I thought I was going to faint (which I am always scared of).  All I do is basically stay in bed.  I am on Lorazepam so that helps get me some relief.  Now that I understand what is causing it a little bit, maybe I'll stop being so scared and just wait it out.  Just found out I might have H. Pylori infection two weeks ago.  My stomach is burning like fire and that has made things worse. Not sure if that could be adding to or causing the adrenaline rush too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...